Alert archive / Wyoming / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 20, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jul 28, 2012, 3:30 PM MDT for Big Horn County, Hot Springs County, Washakie County, Wyoming. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2012, 3:30 PM MDT (21:30 UTC)
- Expired
- Jul 28, 2012, 3:59 PM MDT
- In force
- 29 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Big Horn County, WY, Hot Springs County, WY, Washakie County, WY
The radar
The Riverton/Lander radar (KRIW), 126 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -491 J/kg
- Mixed-layer LCL
- 2205 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
706 WUUS55 KRIW 282130 SVRRIW WYC003-017-043-282215- /O.NEW.KRIW.SV.W.0020.120728T2130Z-120728T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RIVERTON WY 330 PM MDT SAT JUL 28 2012 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BIG HORN COUNTY IN NORTH CENTRAL WYOMING... EAST CENTRAL HOT SPRINGS COUNTY IN CENTRAL WYOMING... CENTRAL WASHAKIE COUNTY IN NORTH CENTRAL WYOMING... * UNTIL 415 PM MDT * AT 322 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTH OF WINCHESTER...OR 10 MILES SOUTHWEST OF WORLAND...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... U.S. HWY 20/789 MILE MARKER 160 AROUND 335 PM MDT. WORLAND MUNICIPAL AIRPORT AND WORLAND AROUND 340 PM MDT. U.S. HWY 16 MILE MARKER 10 AROUND 355 PM MDT. U.S. HWY 16 MILE MARKER 20 AND TEN SLEEP AROUND 415 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE WASHAKIE COUNTY FAIRGROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4438 10753 4371 10726 4378 10815 4410 10824 TIME...MOT...LOC 2130Z 258DEG 29KT 4395 10805 WIND...HAIL 60MPH <.75IN $$ BRANHAM
2 follow-up statements
498 WWUS55 KRIW 282147 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 347 PM MDT SAT JUL 28 2012 WYC003-017-043-282215- /O.CON.KRIW.SV.W.0020.000000T0000Z-120728T2215Z/ HOT SPRINGS WY-WASHAKIE WY-BIG HORN WY- 347 PM MDT SAT JUL 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL HOT SPRINGS COUNTY IN CENTRAL WYOMING...AND SOUTH CENTRAL BIG HORN AND CENTRAL WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING UNTIL 415 PM MDT... AT 339 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WORLAND MUNICIPAL AIRPORT...OR NEAR WORLAND...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... U.S. HWY 16 MILE MARKER 10 AROUND 355 PM MDT. U.S. HWY 16 MILE MARKER 20 AROUND 410 PM MDT. TEN SLEEP AROUND 415 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4378 10804 4413 10816 4438 10753 4371 10726 TIME...MOT...LOC 2147Z 258DEG 29KT 4398 10786 WIND...HAIL 60MPH <.75IN $$ BRANHAM
263 WWUS55 KRIW 282159 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 359 PM MDT SAT JUL 28 2012 WYC003-017-043-282209- /O.CAN.KRIW.SV.W.0020.000000T0000Z-120728T2215Z/ HOT SPRINGS WY-WASHAKIE WY-BIG HORN WY- 359 PM MDT SAT JUL 28 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HOT SPRINGS COUNTY IN CENTRAL WYOMING...AND SOUTH CENTRAL BIG HORN AND CENTRAL WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH THIS THUNDERSTORM. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4378 10804 4413 10816 4438 10753 4371 10726 TIME...MOT...LOC 2159Z 258DEG 29KT 4400 10773 $$ BRANHAM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:12 PM MDT, 18 minutes earlier.
Area forecast discussion, Jul 28, 3:12 PM MDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 312 PM MDT SAT JUL 28 2012 .SHORT TERM...TONIGHT THROUGH TUESDAY THUNDERSTORMS FIRING OVER THE WEST AND SOUTH HALF RIGHT NOW WITH A FEW STRONGER STORMS AROUND THE NW MOUNTAINS AND IN THE SOUTHWEST. OVERALL MOUNTAIN DEW POINTS ARE HIGHER THAN YESTERDAY AND THUS WE ARE NOT MIXING OUT AS MUCH AS YESTERDAY SO POTENTIAL FOR STRONGER STORMS WILL EXIST INTO THIS EVENING IN THESE AREAS WITH ISOLATED HIGHER BASED STORMS IN THE EASTERN THIRD. THERE HAS ALSO BEEN SOME GENERAL LIGHT LARGER SCALE ASCENT ALSO SEEMS TO HAVE BEEN OCCURRING FROM UTAH INTO WESTERN WYOMING WHICH MAY BE ASSOCIATED WITH A 50KT+ SPEED MAX MOVING NE OVER US. THIS SPEED MAX MAY PROVIDE SOME RIGHT ENTRANCE REGION JET SUPPORT IN THE SERN ZONES OVER THE NEXT COUPLE DAYS. IN ADDITION...THE MONSOONAL MOISTURE PLUME WILL REMAIN IN AND NEAR THE SOUTHEASTERN THIRD THE NEXT COUPLE DAYS SO AT LEAST ISOLATED TO WIDELY SCATTERED STORMS THERE AND MAYBE EVEN SCATTERED ACROSS SRN SWEETWATER AND AROUND CASPER MOUNTAIN. LITTLE CHANGE INTO TUESDAY. CONTINUED VERY WARM TO HOT EACH DAY. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY THE RIDGE OVER THE ROCKIES WILL BROADEN BY THE MIDDLE OF THE WEEK WITH MAINLY AT OR ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS CONTINUING WITH THE WARMEST TEMPS EXPECTED BY THURSDAY. MAINLY ISOLATED CONVECTIVE ACTIVITY IS EXPECTED THROUGH MID WEEK. BY FRIDAY/SATURDAY A CHANGE IN THE WEATHER PATTERN IS BEING HINTED AT...ESPECIALLY BY THE GFS WHICH PULLS THE UPPER LEVEL CLOSED LOW SOUTH FROM CANADA TO JUST NORTH OF NORTH DAKOTA BY 12Z SATURDAY. THE ECMWF KEEPS THIS LOW MUCH FARTHER NORTH WELL UP INTO CANADA. THE 00Z GFS MODELS YESTERDAY WAS ACTUALLY LESS BULLISH WITH THIS THAN THE ECMWF. WILL WAIT FOR MORE RUN TO RUN CONSISTENCY TO MAKE ANY MAJOR CHANGES FOR THE END OF THE WEEK REGARDING ANY COOLING TRENDS OR ANY INCREASE IN POPS. .AVIATION.../00Z ISSUANCE/ MOST OF THE THUNDERSTORMS HAVE FORMED OVER THE HIGHER TERRAIN SO FAR TODAY...NAMELY OVER THE FOOTHILLS OF THE UINTA MOUNTAINS IN SOUTHWEST WYOMING...THE SALT RIVER RANGE...AND THE ABSAROKA MOUNTAINS THIS AFTERNOON. HOWEVER THUNDERSTORM HAVE ALSO FORMED OVER CENTRAL SWEETWATER COUNTY AS WELL AS OVER SOUTHEAST FREMONT COUNTY. THE TREND WILL BE FOR MORE THUNDERSTORM ACTIVITY TO DEVELOP AT THE LOWER ELEVATIONS DURING THE REMAINDER OF THE AFTERNOON AND EVENING HOURS TODAY. THE STORM CELLS WILL BE TRACKING NORTHEAST. ONE PARTICULARLY A STRONG THUNDERSTORM HAS RECENTLY FORMED OVER GRASS CREEK IN HOT SPRINGS COUNTY WITH THIS STORM NOW POISED FOR WESTERN WASHAKIE COUNTY. SHOULD THUNDERSTORMS IMPACT ANY AREA TERMINALS...BRIEF PERIODS OF MVFR CONDITIONS WILL BE POSSIBLE...WITH GUSTY WIND. CONFIDENCE IN STORM DEVELOPMENT RIGHT AT THE TERMINALS IS LOW...WITH VCTS AND VCSH MENTIONED AT THE MAJORITY OF TERMINALS THROUGH THE PERIOD. KJAC...KBPI...AND KPNA STAND THE BEST CHANCE OF SEEING ANY PRECIPITATION THIS AFTERNOON. MOST STORMS SHOULD END BETWEEN 02Z AND 06Z SUNDAY...WITH ACTIVITY ONLY LINGERING OVER THE NORTHERN MOUNTAINS AND INTO JOHNSON COUNTY AFTER 06Z SUNDAY. THE BEST CHANCE FOR SCATTERED THUNDERSTORM ACTIVITY LATE SUNDAY WILL BE OVER SWEETWATER COUNTY INCLUDING KRKS. .FIRE WEATHER... ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL MOVE GENERALLY NORTHEAST ACROSS THE DISTRICT THROUGH THE EARLY EVENING HOURS BEFORE DIMINISHING. ISOLATED SHOWERS AND THUNDERSTORMS WILL LINGER DURING THE OVERNIGHT HOURS ACROSS THE FAR SOUTH AND NORTH. ISOLATED THUNDERSTORMS WILL FIRE AGAIN ON MONDAY AFTERNOON AND EVENING ACROSS THE SOUTH AND EAST WITH A FEW IN THE MOUNTAINS. HOWEVER...STORMS MAY BE A LITTLE MORE NUMEROUS ACROSS SOUTHEAST SWEETWATER COUNTY AND AROUND CASPER MOUNTAIN. LITTLE CHANGE IS EXPECTED ON MONDAY. IT WILL CONTINUE VERY WARM TO HOT. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SKRBAC LONG TERM...LIPSON AVIATION...LIPSON FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 28, 5:00 AM MDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT SAT JUL 28 2012 WYZ001>020-022>030-291100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT SAT JUL 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ACROSS THE HIGHER ELEVATIONS AND IN THE NORTH AND SOUTH TODAY AND TONIGHT. SOME OF THE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS IN EXCESS OF 40 MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS...MAINLY ACROSS THE SOUTH AND EAST...COULD PRODUCE STRONG WIND GUSTS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY WIND GUSTS GREATER THAN 40 MPH TO THE NATIONAL WEATHER SERVICE IN RIVERTON AT 1-800-211-1448. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jul 28, 12:04 PM MDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1204 PM MDT SAT JUL 28 2012 WYZ030-281845- EAST SWEETWATER COUNTY WY- 1204 PM MDT SAT JUL 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SWEETWATER COUNTY UNTIL 1245 PM MDT... AT NOON MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 5 MILES WEST OF STATE HWY 430 MILE MARKER 20...OR 16 MILES SOUTHEAST OF ROCK SPRINGS...MOVING NORTH AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. BRIEF HEAVY RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES ARE ALSO EXPECTED. THIS STORM WILL BE NEAR... STATE HWY 430 MILE MARKER 10 AROUND 1220 PM MDT. SWEETWATER COUNTY AIRPORT AROUND 1235 PM MDT. I80 EXIT 122 AROUND 1245 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 113 AND 131. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4180 10907 4174 10875 4132 10895 4137 10918 TIME...MOT...LOC 1803Z 195DEG 18KT 4143 10903 LIPSON
Special weather statement, Jul 28, 2:48 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 248 PM MDT SAT JUL 28 2012 WYZ019-030-282130- EAST SWEETWATER COUNTY WY-GREEN MOUNTAINS AND RATTLESNAKE RANGE WY- 248 PM MDT SAT JUL 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SWEETWATER COUNTY UNTIL 330 PM MDT... AT 241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 25 MILES SOUTHEAST OF OREGON BUTTES...OR 36 MILES NORTHWEST OF WAMSUTTER...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL NORTHERN SWEETWATER COUNTY THROUGH 330 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4223 10839 4202 10812 4193 10856 4201 10863 TIME...MOT...LOC 2046Z 228DEG 41KT 4204 10846 LIPSON
Special weather statement, Jul 28, 3:02 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 302 PM MDT SAT JUL 28 2012 WYZ001-002-282200- ABSAROKA MOUNTAINS-YELLOWSTONE NATIONAL PARK- 302 PM MDT SAT JUL 28 2012 THUNDERSTORMS MOVING THROUGH THE NORTHEAST PART OF YELLOWSTONE NATIONAL PARK THE FAR NORTH END OF THE ABSAROKA MOUNTAINS WILL LIKELY PRODUCE STRONG WIND GUSTS OF 40 TO 50 MPH ALONG WITH OCCASIONAL CLOUD TO GROUND LIGHTNING...SMALL HAIL AND BRIEF HEAVY RAINFALL THROUGH 4 PM. TAKE SHELTER INDOORS IF THESE STORMS MOVE THROUGH YOUR AREA. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN RIVERTON AT 1-800-211-1448. SKRBAC
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 7:08 PM MDT | Special Weather Statement | RIW | Teton | 22 min |
| Jul 27, 7:24 PM MDT | Special Weather Statement | RIW | 51 min | |
| Jul 27, 7:34 PM MDT | Special Weather Statement | RIW | Teton | 26 min |
| Jul 27, 8:03 PM MDT | Special Weather Statement | RIW | Teton | 27 min |
| Jul 27, 8:13 PM MDT | Special Weather Statement | RIW | Big Horn | 62 min |
| Jul 27, 8:36 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs | 24 min |
| Jul 27, 8:39 PM MDT | Special Weather Statement | RIW | 36 min | |
| Jul 27, 9:13 PM MDT | Special Weather Statement | RIW | 32 min | |
| Jul 27, 9:16 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 14 min |
| Jul 27, 9:18 PM MDT | Special Weather Statement | RIW | Big Horn, Washakie | 42 min |
| Jul 27, 9:27 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 19 min |
| Jul 27, 9:46 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jul 27, 10:26 PM MDT | Special Weather Statement | RIW | Fremont | 49 min |
| Jul 27, 10:38 PM MDT | Special Weather Statement | RIW | Sheridan | 52 min |
| Jul 28, 12:04 PM MDT | Special Weather Statement | RIW | Sweetwater | 41 min |
| Jul 28, 2:18 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Hot Springs, Park, Washakie | 42 min |
| Jul 28, 2:48 PM MDT | Special Weather Statement | RIW | 42 min | |
| Jul 28, 2:58 PM MDT | Severe Thunderstorm Warning | RIW | Big Horn, Hot Springs, Park, Washakie | 32 min |
| Jul 28, 3:36 PM MDT | Special Weather Statement | RIW | Natrona | 24 min |
| Jul 28, 4:11 PM MDT | Special Weather Statement | RIW | Washakie | 49 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.